Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 959617, 8 pages
Research Article

On Negabent Functions and Nega-Hadamard Transform

School of Mathematical Science, Huaibei Normal University, Huaibei, Anhui 235000, China

Received 29 June 2015; Revised 23 October 2015; Accepted 26 October 2015

Academic Editor: Laura Gardini

Copyright © 2015 Zepeng Zhuo and Jinfeng Chong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zepeng Zhuo and Jinfeng Chong, “On Negabent Functions and Nega-Hadamard Transform,” Mathematical Problems in Engineering, vol. 2015, Article ID 959617, 8 pages, 2015.